Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Approximation by nonfundamental sequences of translates
HTML articles powered by AMS MathViewer

by R. A. Zalik PDF
Proc. Amer. Math. Soc. 78 (1980), 261-266 Request permission

Abstract:

For functions $f(t)$ satisfying certain growth conditions, we consider a sequence of the form $\{ f({c_n} - t)\}$, nonfundamental in ${L_2}(R)$, and find a representation for those functions which are in the closure of its linear span. Some theorems concerning degree of approximation are also proved.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A30
  • Retrieve articles in all journals with MSC: 41A30
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 78 (1980), 261-266
  • MSC: Primary 41A30
  • DOI: https://doi.org/10.1090/S0002-9939-1980-0550509-2
  • MathSciNet review: 550509